# SDR SWIA201024211

- Difficulty date: May 11, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 18,655 hours, 14,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY CABIN FLOODLIGHT INOP.  (FLT 4688)RELAMPED.
